MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TCH DEVICE&POWER SPLY; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TCH DEVICE&POWER SPLY; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801280
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, a renasys tch device&power sply was collected back from customer clinic and found that the ¿play/pause¿ button is faulty.Cannot start the therapy.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
RENASYS TCH DEVICE&POWER SPLY
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11882908
Report Number8043484-2021-01225
Device Sequence Number11109522
Product Code OMP
UDI-Device Identifier00040565126586
UDI-Public00040565126586
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801280
Device Catalogue Number66801280
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1